# SDR AWXA200700250

- Difficulty date: January 26, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654580761
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND R1 DOOR CUT OUT LOWER FORWARD STUB FRAME CRACKED, BS 312, RBL 65, WL 208.5.  REPLACED R1 DOOR CUT OUT  LOWER FORWARD STUB FRAME CRACKED, BS 312, RBL 65, WL 208.5 IAW B737-300 SRM 51-40-02.
